# SDR AALA201902264001

- Difficulty date: February 23, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N396AN
- Make and model: Boeing 767323
- Aircraft serial: 29603
- Aircraft time: 74,976 hours, 12,468 cycles
- Engine: Ge CF680C2B6
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Filter
- Part number: AC9227F1740
- Condition: Dirty
- Location: Rt Engine Fuel
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

DURING CLIMB,  THE RIGHT ENGINE FUEL FILTER LIGHT ILLUMINATED.  REFERRED TO THE QRH,   ADVISED TO LAND AS SOON AS POSSIBLE.  DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE.   LANDED WITHOUT INCIDENT.  ACCOMPLISHED MCM 4918.   RT FUEL FILTER ELEMENTS REMOVED AND REPLACED. NO STATUS MESSAGE AFTER . ACFT OK FOR SERVICE.
